# SDR UPS00434101

- Difficulty date: July 25, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AISI1301050
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DOOR 4 LT REMOVED FOR REPAIR OF FWD FRAME DAMAGE.  NR 4 DOOR  FWD FRAME REPAIRED IAW SRM 52-10-02 FIG 13.  MATERIAL AIS I301 .050  HFEC INSP ACCOMPLISHED ON CRACK ENDS                     REPAIR PIECE CAD PLATED.
